EconPapers    
Economics at your fingertips  
 

A Generalization of Ćirić Quasicontractions

Erdal Karapınar, Kieu Phuong Chi and Tran Duc Thanh

Abstract and Applied Analysis, 2012, vol. 2012, 1-9

Abstract:

We proved a fixed point theorem for a class of maps that satisfy Ćirić's contractive condition dependent on another function. We presented an example to show that our result is a real generalization.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/518734.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/518734.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:518734

DOI: 10.1155/2012/518734

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:518734